My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
1 Answer
3 Helpful Votes
Q.

what can cause a dull menstrual like cramp pain on right side of pelvic area?

For the past 3 to 4 days I have been having a menstrual cramp like pain but it is only on the right side. It is not a severe pain but enough of pain that after 4 days it has worn me down and made it hard to do anything. I have taken perscription Ibprofen I had left from my gallbladder surgery and it doesnt seem to help. If I put a heat pack on the area it helps but as soon as I get up and move around its right back to hurting again. Im absolutley miserable..what can cause this?

 

Answers from Contributors (4)

4 Answers
54 Helpful Votes
A.
It sounds like an ovarian cyst.  A gyn can run an ultrasound to confirm. 

I got this shortly after I went off the pill.  It happens around mid cycle.  The pain increased for about 4 days, then tapered off over the next 4 days.  It hurt most when I was walking, but also hurt when I was lying down.  In most cases you do not need to do anything about it.  They resolve on their own. They may reoccur with each cycle. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

17 of 22 found this helpful
115 Answers
680 Helpful Votes
21 Followers
A.
It might be that you are ovulating? That usually happens 10-13 days after the first day of your last period. 


If you think that might be it, on WebMD there is an ovulation calendar that might help. Here's a link - it says it's used to get pregnant but really you can use it for tracking your cycle: 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

5 of 11 found this helpful
1 Answer
3 Helpful Votes
A.
thank you for your answers. i know i had an ultra sound done last year and it showed a couple cysts but they said they were big enough to cause any problems so maybe thats what it is and a new one has shown up or an existing one has gotten worse maybe? yea ovulation could be a possibility too..i never thought about that but it would be hard to track my cycle to see because i have the mirena. sometimes i have a menstrual cycle and sometimes i go without one for months.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 10 found this helpful
5 Answers
22 Helpful Votes
1 Follower
A.
I know there are other people out there who suffer from extremely painful menstrual like cramps while running (saw this on active.com but they updated their site and the discussions was lost.) Anway, during the second two weeks of the cyle I suffer from these cramps and have to stop running after about 10 minutes. I also have the urge to run to the bathroom. Does anyone have any suggestions or solutions to this problem other than having to go on some sort of birth control? Oh yea, taking advil before a run doesn't help either.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 7 found this helpful